Stochastic processes occurring in the theory of queues and their analysis by the method of the imbedded Markov chain
Matematika, Tome 3 (1959) no. 6, pp. 97-112
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1959_3_6_a5,
author = {D. G. Kendall},
title = {Stochastic processes occurring in the theory of queues and their analysis by the method of the imbedded {Markov} chain},
journal = {Matematika},
pages = {97--112},
year = {1959},
volume = {3},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1959_3_6_a5/}
}
D. G. Kendall. Stochastic processes occurring in the theory of queues and their analysis by the method of the imbedded Markov chain. Matematika, Tome 3 (1959) no. 6, pp. 97-112. http://geodesic.mathdoc.fr/item/MAT_1959_3_6_a5/